Advertisement

An optimal control problem for a tri-trophic chain system with diffusion

  • N. C. Apreutesei
Conference paper
Part of the Operations Research Proceedings book series (ORP)

Abstract

An optimal control problem is studied for a nonlinear reaction-diffusion system that describes the behavior of a trophic chain composed by a predator, a pest and a plant species. A pesticide is introduced in the ecosystem. It is regarded as a control variable. The purpose is to minimize the pest density and to maximize the plant density.

Keywords

Control Problem Optimal Control Problem Adjoint System Trophic Chain Minimal Pair 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Apreutesei, N.: Necessary optimality conditions for a Lotka-Volterra three species system. Math. Model. Nat. Phenom. 1, 123-135 (2006)CrossRefGoogle Scholar
  2. 2.
    Barbu, V.: Mathematical Methods in Optimization of Differential Systems. Kluwer Academic Publishers, Dordrecht (1994)CrossRefGoogle Scholar
  3. 3.
    Feichtinger, G., Veliov, V.: On a distributed control problem arising in dynamic optimization of a fixed-size population. SIAM J. Optim. 18, no. 3, 980–1003 (2007)CrossRefGoogle Scholar
  4. 4.
    Haimovici, A.: A control problem for a Volterra three species system. Mathematica - Revue d’Analyse Numérique et de Théorie de l’Approx. 23 (46), no. 1, 35–41 (1980)Google Scholar
  5. 5.
    J. P. Raymond, H. Zidani, Hamiltonian Pontryagin’s principles for control problems governed by semilinear parabolic equations. Appl. Math. Optim. 39, no. 2, 143–177 (1999)Google Scholar
  6. 6.
    Wu, X. J., Li, J., Upadhyay, R. K.: Chaos control and synchronization of a three-species food chain model via Holling functional response. Int. J. Comput. Math. 87, no. 1, 199–214 (2010)CrossRefGoogle Scholar
  7. 7.
    Yunusov, M.: Optimal control of an ecosystem of three trophic levels (Russian). Dokl. Akad. Nauk Tadzh. SSR 30, no.5, 277–281 (1987)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.Department of MathematicsTechnical University ”Gh. Asachi” IasiIasiRomania

Personalised recommendations